# SDR 2011FA0000382

- Difficulty date: June 9, 2011
- Submitted: June 17, 2011
- Operation: General aviation
- Aircraft: N868J
- Make and model: Cessna 560XL
- Aircraft serial: 5605180
- Engine: Pwa PW545A
- System (JASC): 7603 · Power Lever
- Part: Throttle Switch
- Condition: Defective
- Location: Engines
- Part time: 2,653 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AND RT ENGINE THROTTLES HAVE A BANK OF 6 SWITCHES CONNECTED TO EACH THROTTLE LEVER.  CUSTOMER`S SQUAWK WAS THAT THE DETENT INDICATOR LIGHTS (MOUNTED ON THE INSTRUEMENT PANEL) FOR THE INDIVIDUAL THROTTLE WERE INOPERATIVE.  TROUBLESHOT SYS AND FOUND 2 OUT OF THE 6 SWITCHES DEFECTIVE ON THE LT SIDE AND 3 OUT OF THE 6 SWITCHES DEFECTIVE ON THE RT SIDE.  THESE SWITCHES ARE FOR THE  "HEADS UP" INDICATOR ONLY.  THE BANK OF 6 SWITCHES WERE REPLACED ON THE LT AND RT SIDE AND ADJUSTED IAW THE MM AND ALL WORKED OK
